Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1970, Volume 10, Number 4, Pages 969–980 (Mi zvmmf6974)  

This article is cited in 2 scientific papers (total in 3 papers)

The existence in the large of a regular solution of a quasilinear hyperbolic system

N. S. Bakhvalov

Moscow

Full text: PDF file (1044 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1970, 10:4, 205–219

Bibliographic databases:

UDC: 517.91/.94
Received: 30.01.1970

Citation: N. S. Bakhvalov, “The existence in the large of a regular solution of a quasilinear hyperbolic system”, Zh. Vychisl. Mat. Mat. Fiz., 10:4 (1970), 969–980; U.S.S.R. Comput. Math. Math. Phys., 10:4 (1970), 205–219

Citation in format AMSBIB
\Bibitem{Bak70}
\by N.~S.~Bakhvalov
\paper The existence in the large of a regular solution of a quasilinear hyperbolic system
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1970
\vol 10
\issue 4
\pages 969--980
\mathnet{http://mi.mathnet.ru/zvmmf6974}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0279443}
\zmath{https://zbmath.org/?q=an:0204.41702}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1970
\vol 10
\issue 4
\pages 205--219
\crossref{https://doi.org/10.1016/0041-5553(70)90015-7}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6974
  • http://mi.mathnet.ru/eng/zvmmf/v10/i4/p969

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Maslov, G. A. Omel'yanov, “Asymptotic soliton-form solutions of equations with small dispersion”, Russian Math. Surveys, 36:3 (1981), 73–149  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. B. Dakoronya, “Slabaya nepreryvnost i slabaya polunepreryvnost snizu nelineinykh funktsionalov”, UMN, 44:4(268) (1989), 35–98  mathnet  mathscinet  zmath
    3. M. K. Kerimov, “Academician Nikolai Sergeevich Bakhvalov (on the occasion of his seventieth birthday)”, Comput. Math. Math. Phys., 45:4 (2005), 539–549  mathnet  mathscinet  zmath  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:162
    Full text:109
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021